# SDR 08FDEA04918

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654N0244466
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED REPAIR, WS 823, WBL 740, TANK INTERNAL, RT WING, LOWER   SURFACE, IDENTIFIED AS A TIME-LIMITED REPAIR.  COMPLY WITH ATTACHMENT "B" OF EO F-5100-7-5100, PART 1.  COMPLIED WITH ATTACHMENT "B" OF EO F-5100-7-5001, PART 1.  REPLACED RT WING, LOWER SKIN, P/N 654N0244-466, AT WS 823, WBL 740, IAW SRM 51-40-02 AND DWG 12N4501, 112N4106, 112N2001, 112N1660 AND 112N5026.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
